| Model Number |
9-ASD-026 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 a 26mm amplatzer septal occluder was selected for implant using an unknown non-abbott delivery sheath.During the procedure the occluder took on a cobra shape.The occluder was not released from the delivery cable.The occluder was removed from the patient and replaced with a new 26mm amplatzer septal occluder.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays during the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.